# SDR CA141215004

- Difficulty date: December 12, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 172S
- Aircraft time: 3,128 hours
- Engine: Lyc IO360L2A
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Condition: Out Of Tolerance
- Location: Magneto
- Part time: 470 hours
- Component: Magneto, Champion
- Component part number: 4371
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE WAS HARD TO START WHEN HOT. FOUND IMPULSE COUPLING FIRING OFF 9-10 DEGREES AFTER TDC WHEN IT SHOULD BE CLOSER TO TDC. DIDN`T MAKE IT TO THE INITIAL 500 HOUR INSPECTION BEFORE INTERNAL MAGNETO TIMING REQUIRES ADJUSTMENT.
